RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2019, том 16, страницы 175–186 (Mi semr1048)  

Математическая логика, алгебра и теория чисел

On modular and cancellable elements of the lattice of semigroup varieties

D. V. Skokov, B. M. Vernikov

Ural Federal University, Institute of Natural Sciences and Mathematics, 51, Lenina str., Ekaterinburg, 620000, Russia

Аннотация: We continue a study of modular and cancellable elements in the lattice SEM of all semigroup varieties. In 2007, the second author completely determined all commutative semigroup varieties that are modular elements in SEM. In 2018 the authors jointly with S.V.Gusev proved that, within the class of commutative varieties, the properties to be modular and cancellable elements in SEM are equivalent. The objective of this article is to verify that, within some slightly wider class of semigroup varieties, this equivalence is not the case. To achieve this goal, we completely classify semigroup varieties satisfying a permutational identity of length 3 that are modular elements in SEM. Further, we specify a variety with these properties that is not a cancellable element in SEM.

Ключевые слова: semigroup, variety, lattice of varieties, permutational identity, modular element of a lattice, cancellable element of a lattice.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 1.6018.2017/8.9
Российский фонд фундаментальных исследований 18-31-00443
17-01-00551_а
Both the authors were supported by the Ministry of Education and Science of the Russian Federation (project 1.6018.2017/8.9) and by Russian Foundation for Basic Research (the first author by grant 18-31-00443; the second author by grant 17-01-00551).


DOI: https://doi.org/10.33048/semi.2019.16.010

Полный текст: PDF файл (165 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.532.2
MSC: 20M07
Поступила 26 марта 2018 г., опубликована 6 февраля 2019 г.
Язык публикации: английский

Образец цитирования: D. V. Skokov, B. M. Vernikov, “On modular and cancellable elements of the lattice of semigroup varieties”, Сиб. электрон. матем. изв., 16 (2019), 175–186

Цитирование в формате AMSBIB
\RBibitem{SkoVer19}
\by D.~V.~Skokov, B.~M.~Vernikov
\paper On modular and cancellable elements of the lattice of semigroup varieties
\jour Сиб. электрон. матем. изв.
\yr 2019
\vol 16
\pages 175--186
\mathnet{http://mi.mathnet.ru/semr1048}
\crossref{https://doi.org/10.33048/semi.2019.16.010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000462268100010}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr1048
  • http://mi.mathnet.ru/rus/semr/v16/p175

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:59
    Полный текст:19
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019